# SDR ASOA201200354

- Difficulty date: January 31, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 7,716 hours, 5,139 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN LIGHT IN FRONT OF LT SIDE NR 1 FIRST CLASS SEAT IS OUT.   FOUND ELECTRICAL CONNECTOR P341 DISCONNECTED, RECONNECTED ELECTRICAL CONNECTOR IAW ESPM 20-26-00, SYS OPS CHECKED GOOD IAW AMM 33-51-00-710-801.
